On generalized Hermite-Hadamard inequality for generalized convex function

Document Type : Research Paper


Department of Mathematics, Faculty of Science and Arts, D\"{u}zce University, D\"{u}zce-Turkey


In this paper, a new inequality for generalized convex functions which is related to the left side of generalized Hermite-Hadamard type inequality is obtained. Some applications for some generalized special means are also given.


Volume 8, Issue 2
December 2017
Pages 209-222
  • Receive Date: 11 May 2017
  • Revise Date: 09 October 2017
  • Accept Date: 18 October 2017